# SDR DALA1315020650

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 81,145 hours, 35,411 cycles
- Engine: Pwa PW2037
- Engine time: 66,973 hours, 26,616 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

EMERGENCY DECLARED DUE TO LEFT ENGINE COMPRESSOR STALL AND IN FLIGHT ENGINE SHUTDOWN.  MX FOUND METAL IN TAILPIPE.  R & R ENGINE.
